MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,NYLON CASE,PURPLE

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,NYLON CASE,PURPLE
Catalog Number MDS9113
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the bladder is not inflating".
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving a medline hand held aneroid that was not inflating during use.Medline received the handheld aneroid in used condition and, upon visual inspection of the sample, confirmed that there was a hole located at the end of a tubing that connects to the bladder; the complaint was confirmed.The cuff failed to inflate due to the hole allowing for air to be released, and the issue shown via investigation was most likely caused due to excessive bending around that area during uses.The sample did not operate as intended; per vendor, through internal investigation, no abnormalities were found and the complaint could not be confirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,NYLON CASE,PURPLE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
cyrus johnson
three lakes drive
northfield, IL 60093--275
MDR Report Key50774808
Report Number1417592-2026-40761
Device Sequence Number18747493
Product Code DXQ
UDI-Device Identifier00080196357140
UDI-Public00080196357140
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9113
Device Lot Number65121030002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/18/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown